# SDR SWAA2023081588345

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 71,651 hours, 42,451 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HAS IMPACT DAMAGE AND DELAMINATION MEASURING 2.00 IN LONG X 1.00 INCH WIDE ON MOST FORWARD POINT<[01] C/W EA TASK CARD 23-153-02479
